MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 16 IN NON-DEHP STND BORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 16 IN NON-DEHP STND BORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MX9166
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the 16 in non-dehp stnd bore extension set leaked.The following information was provided by the initial reporter: "i wanted to follow-up on the product report below, there was another filter leak with this same product reported today.".
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model mx9166, lot number 20025076, was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
16 IN NON-DEHP STND BORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10666674
Report Number9616066-2020-20063
Device Sequence Number3281655
Product Code FPA
UDI-Device Identifier50885403237650
UDI-Public50885403237650
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/04/2025
Device Model NumberMX9166
Device Catalogue NumberMX9166
Device Lot Number20025076
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date10/12/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;